# SDR MDR03032

- Difficulty date: October 2, 2004
- Submitted: December 8, 2004
- Operation: General aviation
- Aircraft: N178AC
- Make and model: Skrsky S64F
- Aircraft serial: 64097
- Engine: Pwa JFTD12A5A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 745114
- Condition: Obstructed
- Location: Compressor
- Component: Compressor, JFTD12A5A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG OIL PRESS WAS INDICATING LOWER THAN NR 2 ENG.  PRESS INDICATED 45 PSI.  ADJUSTED PRESS VALVE TO INCREASE CHECK AT NEXT FLT.  NR 1 ENG WAS STARTED, INDICATED NML GROUND IDLE.  ACCELERATING TO 70 PERCENT N2, OIL PRESS DROPPED OFF, CAUTION LIGHT ILLUM, PRESS DROPPED TO ZERO.  PRESS DID NOT IMPROVE, BOTH ENG WERE SHUT DOWN.  SMALL PIECE OF PLASTIC WAS LODGED IN PRESSURE RELIEF VALVE, HOLDING IT OPEN.  PIECE OF PLASTIC WAS BROWN COLORED, ABOUT .1875 X .1250 INCH.  OBSTRUCTION WAS A PIECE OF RELIEF VALVE SEAT.  VALVE WAS REPLACED, AC RETURNED TO SERVICE.  EROSION OF VALVE SEAT CAUSED INITIAL PRESS LOSS.  VALVE WAS TIGHTENED TO MATCH PRESS WITH THE NR 2 ENG.  SEAT MAY HAVE BEEN DAMAGED BY THIS ADJUSTMENT.
